Pseudo-real principal Higgs bundles on compact Kähler manifolds
Annales de l'Institut Fourier, Volume 64 (2014) no. 6, p. 2527-2562

Let X be a compact connected Kähler manifold equipped with an anti-holomorphic involution which is compatible with the Kähler structure. Let G be a connected complex reductive affine algebraic group equipped with a real form σ G . We define pseudo-real principal G-bundles on X. These are generalizations of real algebraic principal G-bundles over a real algebraic variety. Next we define stable, semistable and polystable pseudo-real principal G-bundles. Their relationships with the usual stable, semistable and polystable principal G-bundles are investigated. We then prove that the following Donaldson-Uhlenbeck-Yau type correspondence holds: a pseudo-real principal G-bundle admits a compatible Einstein-Hermitian connection if and only if it is polystable. A bijection between the following two sets is established:

  • (1) The isomorphism classes of polystable pseudo-real principal G-bundles such that all the rational characteristic classes of positive degree of the underlying topological principal G-bundle vanish.
  • (2) The equivalence classes of twisted representations of the extended fundamental group of X in a σ G -invariant maximal compact subgroup of G. (The twisted representations are defined using the central element in the definition of a pseudo-real principal G-bundle.)

All these results are also generalized to the pseudo-real Higgs G-bundle.

Soit X une variété kählerienne compacte et connexe, équipée d’une involution antiholomorphe compatible avec la structure Kählerienne. Soit G un groupe algébrique affine complexe, connexe et muni d’une forme réelle σ G . Nous définissons des G-fibrés principaux holomorphes pseudo-réels sur X, ce qui généralise la notion de G-fibré principal réel sur une variété réelle. Nous introduisons ensuite les notions de G-fibré principal pseudo-réel stable, semi-stable et polystable. La relation de ces concepts avec les notions usuelles de G-fibré principal stable, semi-stable et polystable est discutée. Nous démontrons ensuite qu’il existe une correspondance de type Donaldson-Uhlenbeck-Yau : un G-fibré principal holomorphe pseudo-réel admet une connection Hermite-Einstein compatible si et seulement s’il est polystable. Nous établissons ensuite une bijection entre les deux ensembles suivants :

  • (1) Les classes d’isomorphisme de G-fibrés principaux holomorphes pseudo-réels sur X, dont toutes les classes caractéristiques rationnelles du G-fibré topologique sous-jacent s’annulent.
  • (2) Les classes d’équivalence de représentations tordues du groupe fondamental étendu de X dans un sous-groupe maximal compact σ G -invariant de G. (Les représentations tordues sont définies en utilisant l’élément central qui entre dans la définition d’un G-fibré principal pseudo-réel.)

Tous ces résultats sont ensuite généralisés au cas du G-fibré de Higgs pseudo-réel.

DOI : https://doi.org/10.5802/aif.2920
Classification:  14P99,  53C07,  32Q15
Keywords: Pseudo-real bundle, real form, Einstein-Hermitian connection, Higgs bundle, polystability
@article{AIF_2014__64_6_2527_0,
     author = {Biswas, Indranil and Garc\'\i a-Prada, Oscar and Hurtubise, Jacques},
     title = {Pseudo-real principal Higgs bundles on compact K\"ahler manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {6},
     year = {2014},
     pages = {2527-2562},
     doi = {10.5802/aif.2920},
     mrnumber = {3331174},
     zbl = {06387347},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2014__64_6_2527_0}
}
Biswas, Indranil; García-Prada, Oscar; Hurtubise, Jacques. Pseudo-real principal Higgs bundles on compact Kähler manifolds. Annales de l'Institut Fourier, Volume 64 (2014) no. 6, pp. 2527-2562. doi : 10.5802/aif.2920. http://www.numdam.org/item/AIF_2014__64_6_2527_0/

[1] Anchouche, Boudjemaa; Biswas, Indranil Einstein-Hermitian connections on polystable principal bundles over a compact Kähler manifold, Amer. J. Math., Tome 123 (2001) no. 2, pp. 207-228 | Article | MR 1828221 | Zbl 1007.53026

[2] Atiyah, M. F. Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc., Tome 85 (1957), pp. 181-207 | Article | MR 86359 | Zbl 0078.16002

[3] Behrend, Kai A. Semi-stability of reductive group schemes over curves, Math. Ann., Tome 301 (1995) no. 2, pp. 281-305 | Article | MR 1314588 | Zbl 0813.20052

[4] Biswas, Indranil; Gómez, Tomás L. Connections and Higgs fields on a principal bundle, Ann. Global Anal. Geom., Tome 33 (2008) no. 1, pp. 19-46 | Article | MR 2369185 | Zbl 1185.14032

[5] Biswas, Indranil; Huisman, Johannes; Hurtubise, Jacques The moduli space of stable vector bundles over a real algebraic curve, Math. Ann., Tome 347 (2010) no. 1, pp. 201-233 | Article | MR 2593289 | Zbl 1195.14048

[6] Biswas, Indranil; Hurtubise, Jacques Principal bundles over a real algebraic curve, Comm. Anal. Geom., Tome 20 (2012) no. 5, pp. 957-988 | Article | MR 3053618 | Zbl 1271.30013

[7] Biswas, Indranil; Schumacher, Georg Yang-Mills equation for stable Higgs sheaves, Internat. J. Math., Tome 20 (2009) no. 5, pp. 541-556 | Article | MR 2526306 | Zbl 1169.53017

[8] Borel, Armand Linear algebraic groups, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 126 (1991), pp. xii+288 | MR 1102012 | Zbl 0726.20030

[9] Corlette, Kevin Flat G-bundles with canonical metrics, J. Differential Geom., Tome 28 (1988) no. 3, pp. 361-382 | MR 965220 | Zbl 0676.58007

[10] Donaldson, S. K. Infinite determinants, stable bundles and curvature, Duke Math. J., Tome 54 (1987) no. 1, pp. 231-247 | Article | MR 885784 | Zbl 0627.53052

[11] Hitchin, N. J. The self-duality equations on a Riemann surface, Proc. London Math. Soc. (3), Tome 55 (1987) no. 1, pp. 59-126 | Article | MR 887284 | Zbl 0634.53045

[12] Humphreys, James E. Linear algebraic groups, Springer-Verlag, New York-Heidelberg (1975), pp. xiv+247 (Graduate Texts in Mathematics, No. 21) | MR 396773 | Zbl 0471.20029

[13] Huybrechts, Daniel; Lehn, Manfred The geometry of moduli spaces of sheaves, Friedr. Vieweg & Sohn, Braunschweig, Aspects of Mathematics, E31 (1997), pp. xiv+269 | MR 1450870 | Zbl 0872.14002

[14] Kobayashi, Shoshichi Differential geometry of complex vector bundles, Princeton University Press, Princeton, NJ; Iwanami Shoten, Tokyo, Publications of the Mathematical Society of Japan, Tome 15 (1987), pp. xii+305 (Kanô Memorial Lectures, 5) | MR 909698 | Zbl 0708.53002

[15] Ramanathan, A. Stable principal bundles on a compact Riemann surface, Math. Ann., Tome 213 (1975), pp. 129-152 | Article | MR 369747 | Zbl 0284.32019

[16] Ramanathan, A.; Subramanian, S. Einstein-Hermitian connections on principal bundles and stability, J. Reine Angew. Math., Tome 390 (1988), pp. 21-31 | MR 953674 | Zbl 0648.53017

[17] Simpson, Carlos T. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, J. Amer. Math. Soc., Tome 1 (1988) no. 4, pp. 867-918 | Article | MR 944577 | Zbl 0669.58008

[18] Simpson, Carlos T. Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. (1992) no. 75, pp. 5-95 | Article | Numdam | MR 1179076 | Zbl 0814.32003

[19] Uhlenbeck, K.; Yau, S.-T. On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Comm. Pure Appl. Math., Tome 39 (1986) no. S, suppl., p. S257-S293 (Frontiers of the mathematical sciences: 1985 (New York, 1985)) | Article | MR 861491 | Zbl 0615.58045